MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 20CM IQ APEX 360; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 20CM IQ APEX 360; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the tip of the device broke.It was also reported there was no adverse consequences as a result of this event.It was further reported that a minor delay of 1 minute occurred as a result of tis event.It was also reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
20CM IQ APEX 360
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11604066
Report Number0001811755-2021-00747
Device Sequence Number3621452
Product Code LFL
UDI-Device Identifier37613327422529
UDI-Public37613327422529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Catalogue Number550025B302
Device Lot Number20303047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1